# SDR CALA2024031300710

- Difficulty date: January 29, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N893UA
- Make and model: Airbus A319-132
- Aircraft serial: 2948
- Aircraft time: 46,973 hours, 24,610 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311282900200
- Condition: Corroded
- Location: Frm 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT -Y81 CORRODED AT FR16. REMOVED AND REPLACED FLOOR SUPPORT AT -Y81 I.A.W SRM 51-42-11/00 1 FORM 44-0008 EMP#: V934614 WORK ACCOMPLISHED AT ST ENGINEERING OF MOBILE AT BFM ON NR#: 90309
